It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Women's Health Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 10-31-2012, 01:43 PM   #1
Newbie
(female)
 
Join Date: Oct 2012
Posts: 1
ajje99 HB User
itch

Hello, I have had a vaginal itch for about a week now. I went to the doctor for my annual exam and he said I had a little yeast so he gave me a Diflucan. It's been 8 days since and the itch is worse. I also have a discharge that looked like I passed my mucus plug as if I were pregnant. I am not pregnant since I have the Mirena IUD. Please help me. The anti itch cream I bought isn't helping either. I have another appointment next week.

 
Closed Thread




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off





All times are GMT -7. The time now is 01:26 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!